Having severe dizziness spells even after 3 to 4 days after last dose. Is this normal?Took Claritin-D for 3 days to clear sinus congestion. about a week later had runny nose and started taking it again. had 2 doses then dizziness started and will not go away. stopped taking it. Could this be a normal side affect from this drug?
Hi, Yes it causes dizziness.
Contact you Doctor.
Report side effects to FDA at 1-800-FDA-1088.
maybe you still have some kind of sinus infection still there ... i know i did about a year ago ... my head seemed like it was busting open ... i was dizzy an stuffed up an just plane miserable ... the hospital took a cat scan ... an im not lieing ... he said my head was so full of sinus ..that it was one of the worst cases he had ever seen in his career as a doctor
Loratadine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:
•difficulty falling asleep or staying asleep
•red or itchy eyes
must be a side effect see your Doctor
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.